MathSciNet Relay Station
MathSciNet bibliographic data
MR1697373 (2001h:32054) 32S65 (13P99 34C99)
Novikov, D.; Yakovenko, S. Trajectories of polynomial vector fields and ascending chains of polynomial ideals. Ann. Inst. Fourier (Grenoble) 49 (1999), no. 2, 563–609.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement